# SDR 05FDEA03935

- Difficulty date: November 22, 2005
- Submitted: November 23, 2005
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727227
- Aircraft serial: 21489
- Aircraft time: 37,578 hours, 28,022 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD FLAP TRACK FORWARD AND AFT MOUNTING FLANGES HAVE CORROSION.  MACHINED FWD MOUNT PAD TO .250 REMOVING .020 TO REMOVE    CORROSION.  AFT PAD TO .260 REMOVING .015 TO REMOVE CORROSION IAW BAC OHM 57-40-01 PAGE 411 FIGURE 402.  PERFORMED MAG PARTIAL INSPECTION IAW BAC OHM 57-40-01, NO DEFECTS.  ROTO PEENED FORWARD AND AFT PADS IAW OHM 57-40-01 AND BAC SOPM 20-10-03.  CAD PLATED MOUNT PADS IAW BAC SOPM 20-42-10 REV IR  PRIMED FWD AND AFT PADS IAW SRM 51-10-2.  SIGNED BY TIMCO MECH 1560 AND QC280.
